Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Fallen from bike, knee and leg wounded, swollen hands, painful. What to do?

I fallen from the bike while I was riding 3days ago.. My left knee is wounded and my right leg is wounded. My both hands are still swollen. I have tried cold and hot pack. I am using antiseptic cream in my wound. But I can see yellowish partical in my wound and my hands are still swollen and it s painful. In that what should I need to do ?
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
hi...must not neglect such injuries...get consultation with an orthopaedician and get an x-ray done...yellowish discharge from wound may be infection and you must get coverage with antibiotics.....must consult a doctor and get the wound dressed.if there is fracture,that must be taken care off otherwise may lead to other complications...wish you health
Answered: Wed, 19 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor